Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can anxiety make bronchitis worse ? - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2295 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello, Im suffering from anxiety and right now I think Im getting acute bronchitis again(I had it two years ago). Can or is my anxiety making my bronchitis worse
User :   ?
Doctor :   yes it could be
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   Okay...I cant really think of any techniques to calm myself...
Doctor :   are you there
Doctor :   u start meditating
Doctor :   or practise yoga
Doctor :   they will have calming influence on you
Doctor :   also u can divert ur attention from the thoughts which make u anxious
Doctor :   reading the books , keeping urself engaged in some work
Doctor :   will make u less anxious
User :   Well I have a major headache right now, is that apart of having anxiety attacks?
User :   Should I take a pill
Doctor :   yes anxiety does cause headche
Doctor :   u can take tone tablet tylenol after food as of now
User :   Okay... thank you
Doctor :   ur welcome
Doctor :   bye for now
User :   bye
Doctor :   good nite
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor